Journal of the Mathematical Society of Japan

On regular subalgebras of Kac-Moody algebras and their associated invariant forms ---Symmetrizable case---

Satoshi NAITO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 44, Number 2 (1992), 157-177.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227107586

Digital Object Identifier
doi:10.2969/jmsj/04420157

Mathematical Reviews number (MathSciNet)
MR1154838

Zentralblatt MATH identifier
0741.17012

Subjects
Primary: 17B67: Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras

Citation

NAITO, Satoshi. On regular subalgebras of Kac-Moody algebras and their associated invariant forms ---Symmetrizable case---. J. Math. Soc. Japan 44 (1992), no. 2, 157--177. doi:10.2969/jmsj/04420157. https://projecteuclid.org/euclid.jmsj/1227107586


Export citation